# SDR FDEA201102040470

- Difficulty date: February 4, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Bs 1280 S11l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REWORK OF NR N01479, REWORK REQUIRED ON FRAME STA 1280 AT STRINGER 11L DUE TO REPAIR INSTALLED IAW INCORRECT SRM.  REMOVED EXISTING REPAIR AND INSTALLED NEW REPAIR SRM 53-00-07, FIG 201, DETAIL 1, REPAIR 3.
